# SDR C1HA200288010

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Condition: Damaged
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR ATTACH LUGS FOR ACTUATOR FITTING HAS (1 EA) DAMAGED BUSHING ON THE INBOARD UPPER LUG AND (3 EA.) LOWER LUGS HAVE CORROSION ON FACES.  REPAIR LUGS.
